Ian Orton ; Andrew M. Pitts - Axioms for Modelling Cubical Type Theory in a Topos

lmcs:4491 - Logical Methods in Computer Science, December 11, 2018, Volume 14, Issue 4 - https://doi.org/10.23638/LMCS-14(4:23)2018
Axioms for Modelling Cubical Type Theory in a ToposArticle

Authors: Ian Orton ; Andrew M. Pitts

    The homotopical approach to intensional type theory views proofs of equality as paths. We explore what is required of an object $I$ in a topos to give such a path-based model of type theory in which paths are just functions with domain $I$. Cohen, Coquand, Huber and Mörtberg give such a model using a particular category of presheaves. We investigate the extent to which their model construction can be expressed in the internal type theory of any topos and identify a collection of quite weak axioms for this purpose. This clarifies the definition and properties of the notion of uniform Kan filling that lies at the heart of their constructive interpretation of Voevodsky's univalence axiom. (This paper is a revised and expanded version of a paper of the same name that appeared in the proceedings of the 25th EACSL Annual Conference on Computer Science Logic, CSL 2016.)

    Volume: Volume 14, Issue 4
    Published on: December 11, 2018
    Accepted on: October 24, 2018
    Submitted on: May 9, 2018
    Keywords: Computer Science - Logic in Computer Science,F.4.1

    6 Documents citing this article

    Consultation statistics

    This page has been seen 1317 times.
    This article's PDF has been downloaded 617 times.